United Kingdom (Great Britain)
A 51-year-old female asked:
Female,51.been taking hrt for menopause symptoms last 2 months, against docs advice high bp. feeling sick bloated,blurry eyes in morning.
1 doctor answer • 1 doctor weighed in
Cardiology 46 years experience
Question?: Those are not common side effects of HRT, but in a given individual, it's possible. Why not give yourself a trial of following your doctor's advice by stopping the HRT for 2 weeks to see if your symptoms resolve?
Created for people with ongoing healthcare needs but benefits everyone.
2.7k viewsAnswered >2 years ago
Last updated Jun 4, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.